# SDR 97ZZZX4973

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2138Y
- Make and model: Bell 206L-1
- Aircraft serial: 45639
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 23033185
- Condition: Coked
- Location: Scav Oil Port
- Part time: 13,208 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIVE MINUTES AFTER TAKEOFF, PILOT NOTICED OIL PRESSURE GAUGE FLUCTUATED FROM 60 PSI - 130 PSI AT A STEADY RATE.  DURING A PRECAUTIONARY LANDING, THE TORQUE FLUCTUATED ABOUT 10 PERCENT.  UPON INITIAL INVESTIGATION, THE OIL RESERVOIR WAS WAY DOWN AND THE EXHAUST COLLECTOR WAS VERY WET WITH OIL.  SPECULATION - NR 6 AND NR 7 SCAVENGE STRUT BECAME PLUGGED AND THE PUMP FORCED OIL THROUGH SEAL INTO THE TURBINE AND PUMPED IT OVERBOARD.  TURBINE ASSEMBLY WAS CHANGED.
